# SDR CA060925001

- Difficulty date: September 25, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,295 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Fairing
- Part number: 264101828
- Condition: Loose
- Location: Rt Main Gear
- Part time: 5,509 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING A SLIGHT THUMP AND A VIBRATION WAS FELT. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RT MAIN LANDING GEAR FAIRING (GEAR TO FUSELAGE FAIRING) WAS MISSING THE LOWER PORTION. THIS FAIRING IS A ONE PIECE FAIRING.THE LOWER PORTION OF THE FAIRING HAD BROKEN FREE. FURTHER INSPECTION FOUND MINOR DAMAGE TO THE RT HORIZONTAL STAB. LEADING EDGE. REPAIRS ARE CURRENLY BEEN CARRIED AND A NEW FAIRING ORDERED TO BE REPLACED. (TC NR 20060925001)
